# SDR ASAA2018120527229

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,625 hours, 4,571 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER TRANSFER FROM GRD TO APU SAT COMM LOCKED UP.  GROUNDED - YES. FOLLOWED QRH PROCEDURE AND WAS ABLE TO RESTORE SAT COMM.
